# SDR YENA2024091101257

- Difficulty date: September 9, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N923JB
- Make and model: Airbus A321-231
- Aircraft serial: 05960
- Aircraft time: 45,403 hours, 8,271 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

FLT#523, JFK-LAX. (AIRCRAFT DECLARED AN EMERGENCY INTO LAX) 'AT 1729 FT ON FINAL. ECAM ENG 2 EGT OVERLIMIT. THRUST WAS AT IDLE WITH A/THR OFF. MAX EGT 633. ECAM COMMANDED CREW TO SHUTDOWN ENGINE #2 AS EGT WOULD NOT DECREASE. EXCEEDANCE LASTED FOR 32 SECONDS.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
